# SDR DALA2019032902003

- Difficulty date: March 29, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 60,612 hours, 22,215 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1006625) DURING INSPECTION FOUND CRACKED FRAME LOC. BS 867 AND STR 8L AT PASSENGER CABIN. REPAIRED FRAME LOC. BS 867 AND STR.81 AT PASSENGER CABIN AS PER PRI 576321-14A REV.0,1,2 AND ER/A 576321-14AD REV.ORIGINAL.
